# SDR DL75E091699

- Difficulty date: October 22, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Aircraft time: 70,136 hours, 32,894 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part serial: P2769
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 12,222 hours, 16,981 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON PUSHBACK AFTER TURNING OFF PACKS APU SHUTDOWN WITH FAULT LIGHT.  RE-SET FAULT, TRIED AGAIN.  START WAS NORMAL.  BIT APU ECU.  CLEARED REVERSE FLOW MESSAGE PER FIM.  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
